# SDR CA061115005

- Difficulty date: November 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 21,796 hours
- Engine: Garrtt TFE731*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085063
- Condition: Failed
- Location: Lt Engine Fuel
- Part time: 9,218 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT WAS CLEARED FOR T/O.  POWER WAS ADVANCED TO 93.5% N1 ON BOTH ENGINES.  APPROXIMATELY 1 SECOND LATER LT ENGINE FAILED.  T/O WAS REJECTED.  AME TROUBLESOT THE SNAG AND DISCOVERED THAT THE LT ENGINE FUEL PUMP PRESSURE WAS NOT WITHIN ACCEPTABLE LIMITS.  FUEL PUMP AND FUEL CONTROL UNIT REPLACED.
